Advertisement

A Multidimensional Nonautonomous Equation Containing a Product of Powers of Partial Derivatives

  • I. V. Rakhmelevich
Mathematics
  • 12 Downloads

Abstract

A class of multidimensional differential equations containing products of powers of partial derivatives of any order is considered. Solutions with additive, multiplicative, and combined separation of variables are obtained. A family of pseudopolynomial solutions expressed in terms of polynomials in independent variables with arbitrary coefficients and functions being solutions of certain ordinary differential equations is also obtained. Solutions of the type of traveling wave and self-similar solutions, as well as families of solutions having the form of a sum or a product of solutions of the type of a traveling wave and self-similar solutions, are found. Finally, solutions that can be represented as functions of more complicated arguments expressed in terms of linear combinations and products of the initial independent variables are found. For all of the obtained solutions, conditions on the righthand side of the equation and its parameters under which these solutions exist are determined.

Keywords

partial differential equation separation of variables power-law nonlinearity solution of traveling wave type self-similar solution pseudopolynomial solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. D. Polyanin and V. F. Zaitsev, Handbook of Nonlinear Equations in Mathematical Physics: Exact Solutions (Fizmatlit, Moscow, 2002) [in Russian].Google Scholar
  2. 2.
    A. D. Polyanin, V. F. Zaitsev, and A. Moussiaux, Handbook of First Order Partial Differential Equations (Taylor and Francis, London, 2002).zbMATHGoogle Scholar
  3. 3.
    A. D. Polyanin and A. I. Zhurov, “The generalized and functional separation of variables in mathematical physics and mechanics,” Dokl. Math. 65, 129–134 (2002) [in Russian].zbMATHGoogle Scholar
  4. 4.
    I. V. Rakhmelevich, “On two-dimensional hyperbolic equations with power-law non-linearity on the derivatives,” Vestn. Tomsk. Gos. Univ. Mat. Mekh., No. 1, 12–19 (2015) [in Russian].Google Scholar
  5. 5.
    I. V. Rakhmelevich, “On some new solutions of multi-dimensional partial differential equation of the first order with power-law non-linearities,” Vestn. Tomsk. Gos. Univ. Mat. Mekh., No. 3, 18–25 (2015) [in Russian].Google Scholar
  6. 6.
    I. V. Rakhmelevich, “Reduction of multidimensional first order equations with multi-homogeneous function of derivatives,” Russ. Math. 60 (4), 47–55 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    I. V. Rakhmelevich, “On the pseudo-polynomial solutions of two-dimensional equation containing the production of partial derivatives,” Nauchn. Vedomosti Belgorodsk. Univ. Mat. Fiz. 47 (13), 45–50 (2017) [in Russian].Google Scholar
  8. 8.
    J. Miller, Jr., and L. A. Rubel, “Functional separation of variables for Laplace equations in two dimensions,” J. Phys. A: Math. Gen. 26, 1901–1913 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    R. Z. Zhdanov, “Separation of variables in the non-linear wave equation,” J. Phys. A: Math. Gen. 27, L291–L297 (1994).CrossRefzbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.Nizhnii Novgorod State UniversityNizhnii NovgorodRussia

Personalised recommendations